Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 216, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2023, 3:54 PM CDT for Randolph County, Illinois; Madison County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2023, 3:54 PM CDT (20:54 UTC)
- Expired
- Jul 1, 2023, 4:45 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Randolph County, IL, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:58 PM CDT | TSTM WND DMG | 1 Ese Knob Lick, MO | Trees down in many locations across St. Francis County, including Bonne Terre, Knob Lick, and the Goose Creek Lake areas. Time for Knob Lick estimated from radar. |
| Jul 1, 4:28 PM CDT | TSTM WND DMG | Saint Mary, MO | 1ft tree limbs down. |
| Jul 1, 4:28 PM CDT | TSTM WND DMG | Ste. Genevieve, MO | Tree down damaging a vehicle in Ste. Genevieve. Time estimated from radar. |
| Jul 1, 4:35 PM CDT | TSTM WND DMG | 2 Sw Bremen, IL | Via Twitter with pictures included: Roof of Marys River Covered Bridge heavily damaged. |
| Jul 1, 4:38 PM CDT | TSTM WND DMG | 2 S Blair, IL | Barn blown onto vehicle. |
| Jul 1, 4:38 PM CDT | TSTM WND DMG | 2 Ssw Bremen, IL | Roof blown off covered bridge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
983
WUUS53 KLSX 012054
SVRLSX
ILC157-MOC123-186-187-012145-
/O.NEW.KLSX.SV.W.0216.230701T2054Z-230701T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
354 PM CDT Sat Jul 1 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Randolph County in southwestern Illinois...
Ste. Genevieve County in southeastern Missouri...
Northeastern Madison County in southeastern Missouri...
Eastern St. Francois County in southeastern Missouri...
* Until 445 PM CDT.
* At 354 PM CDT, severe thunderstorms were located along a line
extending from near Farmington to near Cobalt, moving northeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Fredericktown, Junction City, Cobalt, and Womac around 400 PM CDT.
Rocky Ridge, Coffman, and Weingarten around 405 PM CDT.
Bloomsdale around 410 PM CDT.
Other locations in the path of these severe thunderstorms include
Ste. Genevieve, St. Mary, Chester and Evansville.
This includes Interstate 55 in Missouri between exits 141 and 157.
This also includes Hawn State Park and Felix Valle House State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3786 9050 3810 9018 3813 9004 3820 9004
3823 9001 3822 8976 3786 8965 3783 8968
3781 8967 3785 8974 3785 8979 3788 8980
3791 8984 3787 8990 3787 8994 3783 8999
3764 9015 3750 9014 3739 9035
TIME...MOT...LOC 2054Z 231DEG 42KT 3782 9043 3750 9033
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaja2 follow-up statements
105
WWUS53 KLSX 012110
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
410 PM CDT Sat Jul 1 2023
MOC123-187-012119-
/O.CAN.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Madison MO-St. Francois MO-
410 PM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
EASTERN ST. FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern Missouri.
LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
3820 9004 3823 9001 3822 8976 3786 8965
3782 8968 3785 8974 3785 8979 3788 8980
3791 8984 3787 8990 3787 8994 3785 8996
3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2109Z 231DEG 42KT 3793 9027 3761 9017
$$
ILC157-MOC186-012145-
/O.CON.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Randolph IL-Ste. Genevieve MO-
410 PM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR RANDOLPH AND STE. GENEVIEVE COUNTIES...
At 409 PM CDT, severe thunderstorms were located along a line
extending from Rocky Ridge to near Womac, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bloomsdale, Weingarten, Ste. Genevieve, St. Mary, Evansville,
Chester, Baldwin, Sparta and Bremen.
This also includes Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
3820 9004 3823 9001 3822 8976 3786 8965
3782 8968 3785 8974 3785 8979 3788 8980
3791 8984 3787 8990 3787 8994 3785 8996
3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2109Z 231DEG 42KT 3793 9027 3761 9017
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaja143
WWUS53 KLSX 012143
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
443 PM CDT Sat Jul 1 2023
ILC157-MOC186-012152-
/O.EXP.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Randolph IL-Ste. Genevieve MO-
443 PM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND STE. GENEVIEVE
COUNTIES WILL EXPIRE AT 445 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern Missouri.
LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
3820 9004 3823 9001 3822 8976 3786 8965
3782 8968 3785 8974 3785 8979 3788 8980
3791 8984 3787 8990 3787 8994 3785 8996
3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2142Z 231DEG 42KT 3817 8989 3785 8979
$$
JajaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 223 PM CDT Sat Jul 1 2023 .SHORT TERM... (Through Late Sunday Night) Issued at 222 PM CDT Sat Jul 1 2023 Last nights thunderstorms that went over northern and central Missouri and central Illinois produced an outflow boundary that at 16Z was located across southeast Missouri and the far southern portions of Illinois. The outflow boundary has since dissipated, allowing 75+ dew points to surge north along the Mississippi River, keeping hot and humid conditions today along and south of the I-70 corridor. Clouds this morning covered much of the CWA and limited late morning destabilization. However, clearing has allowed for the atmosphere to quickly destabilize. Along the clearing boundary, there is a surface- based CAPE gradient with values in excess of 3000 J/kg, 40kts of 0- 6km bulk shear, and CIN quickly diminishing. An 18:30Z ACARS sounding at STL are showing surface based CAPE values nearing 3000 J/kg. To the west of us, ahead of a shortwave trough there is an area of increased vorticity advection along with an area of surface convergence that is traversing eastward. As this moves eastward, the area of surface convergence will interact with the instability and strong 0-6km bulk shear and will be more than enough to support strong and severe thunderstorms this afternoon into the evening. The main threats will be strong and damaging winds and large hail, however a few brief tornados cannot be ruled out. The location of the strong to severe thunderstorms will be along and south of the I- 70 corridor, including the St. Louis Metropolitan area where a CAPE gradient is located. Because of this increased chance for severe thunderstorms, a Severe Thunderstorm Watch is in effect until 9PM this evening. Overnight tonight, the shortwave trough and an upper low will make its way into the Mid-Mississippi River Valley. This will help finally push a surface low pressure system and its associated cold front through the area by the overnight hours. With sufficient lift from the cold front and increased upward vertical motion, there is another chance of showers and thunderstorms overnight into tomorrow morning. Instability overnight will be greatest in the southern portions of the CWA with guidance indicating over 1500 J/kg. With this instability and decent mid-level lapse rates, thunderstorms will have the potential to become strong to severe. Showers and thunderstorms are forecast to be out of the area by Sunday afternoon, leaving dry and cooler temperatures to close out the holiday weekend. MMG/Carney .LONG TERM... (Monday through Next Saturday) Issued at 222 PM CDT Sat Jul 1 2023 Briefly, in the medium range...Monday continues to look like it will have the least chance for precip out of the next 7 days. Short wave ridging builds over the Midwest ahead of another upstream short wave trough, and this should suppress convection across our forecast area. The aforementioned trough drifts east across the Mid Mississippi Valley on Tuesday, and though there isn't any obvious surface boundary/trigger, there will probably be enough lift to produce widely scattered showers and thunderstorms. Currently, CAPE/shear values are such that any storms that form will likely not be particularly strong/organized, but they could certainly rain on a few Independence Day Parades. Deterministic guidance is now showing a stronger/more robust short wave trough moving through the Midwest Wednesday/Thursday which forces a stronger and better defined cold front through our area during that time frame. However LREF cluster analysis still shows variance in timing and amplitude of the trough, and while the Wednesday/Thursday period still looks most likely for rain/thunderstorms confidence remains somewhat low on exactly when the rain will occur, and how strong storms will be/how much rain will fall. PoPs fall off to chance/slight chance behind the front on Friday/Saturday. Carney && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1247 PM CDT Sat Jul 1 2023 Thunderstorms remain the primary aviation concern at least through tonight. Scattered storms have already developed over southern Missouri and these storms will move northeast through the afternoon into east central Missouri and southwest Illinois. Wind gusts in excess of 50kts and 1 inch diameter or greater hail will be possible with these storms. Another area of scattered storms is expected to develop over western Missouri during the evening and move into central Missouri between 02-04Z. These storms are expected to move east through the late evening into the overnight hours across east central Missouri and southwest Illinois. Hail will be the primary threat from this second area of storms. Outside of the thunderstorms, an area of low MVFR ceilings is expected to overspread much of the area late tonight into Sunday morning as an upper level disturbance moves east across the Mississippi Valley. Ceilings should gradually rise from late Sunday morning into the afternoon. Carney && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 71 87 71 92 / 50 20 0 10 Quincy 68 83 66 89 / 30 40 5 10 Columbia 67 86 68 92 / 50 10 0 10 Jefferson City 68 89 68 94 / 50 10 0 10 Salem 70 85 66 90 / 60 40 5 10 Farmington 68 89 65 92 / 50 20 5 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 1, 3:00 PM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 300 PM CDT Sat Jul 1 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-022000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 300 PM CDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Showers and thunderstorms are expected through the late evening and again overnight. Storms have the potential to be severe with strong and damaging winds in excess of 70 mph and hail in excess of 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will be possible in a few areas through midday Sunday. Chances for thunderstorms will return Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MMG/Carney
In the hours before
Local storm report, Jul 1, 10:12 AM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1012 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Tstm Wnd Dmg 2 SW Johannisburg 38.36N 89.68W
06/30/2023 Washington IL Public
Heavily-damaged outbuildings and barns.
&&
MRBLocal storm report, Jul 1, 3:27 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
327 PM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Du Bois 38.22N 89.22W
07/01/2023 E1.25 inch Washington IL Public
Report from mPING: Half Dollar (1.25 in.).
&&
MRBLocal storm report, Jul 1, 3:35 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tstm Wnd Dmg 6 SE Leasburg 38.04N 91.20W
07/01/2023 Crawford MO Public
Large tree toppled over, reported via
twitter with picture.
&&
MRBLocal storm report, Jul 1, 3:36 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
336 PM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Tstm Wnd Dmg 1 WNW Saint Ann 38.73N 90.40W
07/01/2023 St. Louis MO Law Enforcement
7 inch branches blown down.
&&
PWLocal storm report, Jul 1, 3:42 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
342 PM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Dmg 1 E Chesterfield 38.65N 90.57W
07/01/2023 St. Louis MO Amateur Radio
Unknown diameter tree blown down.
&&
PWLocal storm report, Jul 1, 3:50 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
350 PM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg Overland 38.70N 90.37W
07/01/2023 St. Louis MO Trained Spotter
6-12in tree limbs down, power lines down.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 49 min |
| Jun 30, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 31 min |
| Jun 30, 8:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 23 min |
| Jun 30, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 45 min |
| Jul 1, 1:23 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 37 min |
| Jul 1, 2:39 AM CDT | Areal Flood Advisory | LSX | Adams, Brown | 17 min |
| Jul 1, 2:53 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Jul 1, 2:56 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 2 hr |
| Jul 1, 3:10 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 38 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 43 min |
| Jul 1, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 21 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 39 min |
| Jul 1, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 37 min |
| Jul 1, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 14 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Montgomery | 39 min |
| Jul 1, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 41 min |
| Jul 1, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 18 min |
| Jul 1, 4:54 PM CDT | Tornado Warning | LSX | Washington | 20 min |
| Jul 1, 5:04 PM CDT | Areal Flood Advisory | LSX | Washington | 3 hr |
| Jul 1, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
| Jun 30, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 46 min |
| Jun 30, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 33 min |
| Jun 30, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 34 min |
| Jun 30, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Jun 30, 9:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, Warren | 19 min |
| Jun 30, 9:41 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jul 1, 1:49 AM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 110 min |
| Jul 1, 3:06 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 39 min |
| Jul 1, 3:18 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 42 min |
| Jul 1, 2:34 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| Jul 1, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 32 min |
| Jul 1, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 46 min |
| Jul 1, 3:36 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| Jul 1, 5:16 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.